# SDR FDEA2018091401208

- Difficulty date: May 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,135 hours, 18,282 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7081642
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD 1 FAIL, QTY 0.0. REMOVED AND REPLACED NR 1 ENGINE LEFT PUMP (UPPER) PRESSURE HOSE ASSY REF AMM 20-40-01-2.
